# SDR DALA2014080904496

- Difficulty date: August 6, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT UPPER ATTACH TAILCONE BRACKET.  BRACKET REMOVED AND REPLACED IAW SRM 51-30-2,  DWG 991195, REV: AV,  SRM 51-10-3P 14/21 AND SRM 51-30-2.
